Existence of Traveling-Wave Solutions for a Bistable Evolutionary Ecology ModelSIAM Journal on Mathematical Analysis
AbstractThe existence of travelling wave solutions for a density-dependent selection migration model in population genetics is proven. A single locus and two alleles are assumed. It is also assumed that the fitnesses of the heterozygotes in the population are below those of the homozygotes. The method of proof is by constructing an isolating neighborhood and computing a connection index.
Publisher Statement© 1992, SIAM Publications.
Citation InformationJack D. Dockery and Roger Lui. "Existence of Traveling-Wave Solutions for a Bistable Evolutionary Ecology Model" SIAM Journal on Mathematical Analysis Vol. 23 Iss. 4 (1992) p. 870 - 888
Available at: http://works.bepress.com/roger_lui/5/